The modified stochastic game

Eilon Solan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We present a new tool for the study of multiplayer stochastic games, namely the modified game, which is a normal-form game that depends on the discount factor, the initial state, and for every player a partition of the set of states and a vector that assigns a real number to each element of the partition. We study properties of the modified game, like its equilibria, min–max value, and max–min value. We then show how this tool can be used to prove the existence of a uniform equilibrium in a certain class of multiplayer stochastic games.

Original languageEnglish
Pages (from-to)1287-1327
Number of pages41
JournalInternational Journal of Game Theory
Issue number4
StatePublished - 1 Nov 2018


FundersFunder number
Israel Science Foundation323/13


    • 91A15
    • Modified game
    • Stochastic games
    • Uniform equilibrium


    Dive into the research topics of 'The modified stochastic game'. Together they form a unique fingerprint.

    Cite this